# SDR QXEA0300641

- Difficulty date: May 17, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 3,431 hours, 2,597 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET DAMAGED ON STRINGER 11R, 4 INCHES FORWARD OF FS 893. REPAIRED IAW SRM 51-25-16. PG 7 AND SRM 51-42-06, PG 1-8.
